# SDR IPXA2024041582975

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 92,467 hours, 21,025 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Master Switch
- Part number: 85135778120
- Part serial: NSN
- Condition: Failed
- Location: First Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE MASTER WARNING SWITCH DOES NOT CANCEL FIRE AURAL WARNING. CAPT SIDE MASTER WARNING SWITCH WORKS NORMAL R/R F/O SIDE MASTER WARNING SWITCH IAW AMM 31-52-01, OPS CK GOOD
